# SDR USAA200705004

- Difficulty date: April 30, 2006
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 57,449 hours, 36,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2" LONG CRACK FOUND IN FUSELAGE SKIN AT AFT LOWER LEFT FUSELAGE, S23L BETWEEN 727 D & E.   [SUP 05-04-07]  REMOVED DAMAGE & INSTALLED SKIN & TEAR STRAP DOUBLERS PER SRM 53-00-01, T/REP. 53-60-03A
